Peliti, Luca (2006) Fluctuation relations for a driven Brownian particle. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Fluctuation relations for a driven Brownian particle
Creators:
CreatorsEmail
Peliti, LucaUNSPECIFIED
Autor/s: A. IMPARATO; L. PELITI
Date: 2006
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: PHYSICAL REVIEW E, STATISTICAL, NONLINEAR, AND SOFT MATTER PHYSICS
Publisher: pubblicata da: AMERICAN PHYSICAL SOC, ONE PHYSICS ELLIPSE, COLLEGE PK, USA, MD, 20740-3844
Date: 2006
Volume: 74
Page Range: 026106-1-026106-6
Number of Pages: 0
Date Deposited: 20 Oct 2010 08:01
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6467

Actions (login required)

View Item View Item